# SDR CA980504012

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly D3A34C403
- System (JASC): 6111 · Propeller Blade Section
- Part: Bearing
- Part number: 3411
- Condition: Galled
- Location: Propeller
- Part time: 1,090 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION.  THE PROPELLER BLADE BEARINGS WERE FOUND DAMAGED WITH PITTING AND GALLING.  THE BEARINGS WERE REPLACED.
